# SDR ABXA000444

- Difficulty date: September 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 54,697 hours, 59,155 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 49125402N
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON BULKHEAD SUPPORT LOWER FITTING WAS CRACKED AT FLOORBEAM 965, BUTT LINE 35 RIGHT.  REPLACED FITTING IAW DC9 SRM 51-30-1 AND 51-30-5.
